# SDR AALA20061251

- Difficulty date: December 11, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT OVERWING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
